MathSciNet Relay Station
MathSciNet bibliographic data
MR1765748 60H05 (35R60 62M40)
Anh, V. V.; Leonenko, N. N. Scaling laws for fractional diffusion-wave equations with singular data. Statist. Probab. Lett. 48 (2000), no. 3, 239–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement